# SDR CA970130012

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8101
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700007
- Condition: Jammed
- Location: Lh Inb Spoiler
- Part time: 9,661 hours
- Component: Dowty
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER LIFT OFF THE CREW EXPERIENCED A LEFT WING DOWN ROLL, AND INPUT OPPOSITE WHEEL FORCE TO CORRECT. AN EMERGENCY DECLARED AND AIRCRAFT LANDED OK. ON GROUND THE CREW NOTED THAT THE LEFT HAND INBOARD ROLL SPOILER INDICATION ON THE PFCS INDICATOR, SHOWING SOME UP DEFLECTION. GROUND CREW CONFIRMED THAT THE LH INBOARD ROLL SPOILER ACTUATOR WAS JAMMED IN THE MID POSITION AND WOULD NOT RETRACT. ACTUATOR SENT TO DOWTY FOR STRIP DOWN.
